On ruin probabilities in risk models with interest rate

Nino Kordzakhia*, Alexander Novikov, Gurami Tsitsiashvili

*Corresponding author for this work

    Research output: Chapter in Book/Report/Conference proceedingConference proceeding contributionpeer-review

    Abstract

    An explicit formula for the finite-time ruin probability in a discrete-time collective ruin model with constant interest rate is found under the assumption that claims follow a generalised hyperexponential distribution. The formula can be used for finding approximations for finite-time ruin probabilities in the case when claim sizes follow a heavy-tailed distribution e.g. Pareto. We also provide theoretical bounds for the accuracy of approximations of the finite-time ruin probabilities in terms of a distance between the distribution of claims and its approximation. Results of numerical comparisons with asymptotic formulas and simulations are presented.

    Original languageEnglish
    Title of host publicationMathematical and Statistical Methods for Actuarial Sciences and Finance
    EditorsCira Perna, Marilena Sibillo
    Place of PublicationMilan, Italy
    PublisherSpringer, Springer Nature
    Pages245-253
    Number of pages9
    ISBN (Print)9788847023413
    DOIs
    Publication statusPublished - 2012
    Event5th International Conference on Mathematical and Statistical Methods for Actuarial Sciences and Finance, MAF 2012 - Venice, Italy
    Duration: 10 Apr 201212 Apr 2012

    Other

    Other5th International Conference on Mathematical and Statistical Methods for Actuarial Sciences and Finance, MAF 2012
    CountryItaly
    CityVenice
    Period10/04/1212/04/12

    Fingerprint

    Dive into the research topics of 'On ruin probabilities in risk models with interest rate'. Together they form a unique fingerprint.

    Cite this